Side effects of Nurokind Inj on nervous system
I am 46 years old. i am using Nurokind Inj since 6 years, once in 10 days. and also using Mesacol 400 mg Tab.I am feeling that i am getting side effects on my nervous system ,let me know other medicine without side effect.
Is Nurokind G a vitamine tablet?
Hello Doctor.. I am taking Nurokind G tablets..and im feeling sleepy after taking my med.. My doctor told me like its a vitamin tablet and there will not be any sedative effect.. I am confused as to my doctor is now asking me to take it in the morning..Could you please advise if it is a vitamin...
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions